Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
tegra

starting month 5 (pics)

hello everyone, i am starting my 5th month of accutane and am just a little worried about whats going on right now because i have had these 4 spots on my cheek from previous pimples that have now gone but they left spots and there not going away, i asked my derm about them about a month ago and he just said "they'll go away" but it's been a month now since he said that and they didn't even fade a bit..? and my next derm appointment is in another month. also my face has stopped braking out a month and a 1/2 ago witch is a good thing but now am left with all these spots that i had for about 2 1/2 months now, I'm taking 80mgs a day. also, the spots look better and worse in different lighting? i dont think i should be like this 5 months in..

has these happened to anyone else this bad before? and for this long?

i need some advise here...

thanks..

pics are taking with my web cam so there not to good, just so you get the idea. (face looks better in pics)

post-58983-1190648064_thumb.jpg

post-58983-1190648088_thumb.jpg

post-58983-1190648064_thumb.jpg

post-58983-1190648088_thumb.jpg

Share this post


Link to post
Share on other sites

are they just flat red marks, or are they actually bumps? red marks will go away, but they take awhile. i have a couple that i've had since the first month of my course. they get better, but slowly. if they are bumps still, then i really don't know what they are.

Share this post


Link to post
Share on other sites

man, this is just like me - flat, red and inflamed on cheeks. Mine are not just marks, they are active because they sting and get sore at times. I am almost month 4 too. Not sure what to say, just let you know I am in pretty much the exact same position...might take us 6 or 7 months to clear.

Share this post


Link to post
Share on other sites

Hey, Tegra;

My first course was also 80mg a day and I experienced similar marks from where my acne had gone away. It always seemed so raw and irritated -- nothing I did would help it heal. Since our friend, Accutane, slows the turnover of cells in the top layer of skin, the skin is a little slow to heal.

The raw, red marks that I had finally went away when I finished my five month course. My skin healed up very quickly within two weeks. Not to worry -- as long as you don't pick or scratch (as I did), you'll heal up just fine -- possibly before you finish your course. Everyone's skin is a little different. Just keep babying you skin -- you'll be fine. Your skin is looking really good!

Share this post


Link to post
Share on other sites
hello everyone, i am starting my 5th month of accutane and am just a little worried about whats going on right now because i have had these 4 spots on my cheek from previous pimples that have now gone but they left spots and there not going away, i asked my derm about them about a month ago and he just said "they'll go away" but it's been a month now since he said that and they didn't even fade a bit..? and my next derm appointment is in another month. also my face has stopped braking out a month and a 1/2 ago witch is a good thing but now am left with all these spots that i had for about 2 1/2 months now, I'm taking 80mgs a day. also, the spots look better and worse in different lighting? i dont think i should be like this 5 months in..

has these happened to anyone else this bad before? and for this long?

i need some advise here...

thanks..

pics are taking with my web cam so there not to good, just so you get the idea. (face looks better in pics)

post-58983-1190648064_thumb.jpg

post-58983-1190648088_thumb.jpg

Share this post


Link to post
Share on other sites
are they just flat red marks, or are they actually bumps? red marks will go away, but they take awhile. i have a couple that i've had since the first month of my course. they get better, but slowly. if they are bumps still, then i really don't know what they are.

Share this post


Link to post
Share on other sites
does anyone know if i can use stuff to get rid of my scars like some kind of gel?

i've been using kinerase pro-therapy skin lightening bleaching cream (wow, what a mouthful) for over a month now. i think it's helping with red marks quite a lot.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×